# SDR DXTA200500569

- Difficulty date: January 31, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 7,986 hours, 6,611 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ELEVATOR PRIMARY FLIGHT CONTROL CABLE FRAYED IN TAIL CONE.  PIN BOTH FORE & AFT SECTIONS & USE CABLE BLOCKS TO REMOVE & REPLACE CABLE.  PULL OLD CABLE OUT.  RUN NEW CABLE.  RIG SYSTEM & BRING UP TENSIONS PER CESSNA 560 MM CHAPTER 27-31-00.
